# SDR CALA2011080100523

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 33,659 hours, 10,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32324
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FUSE EXTERIOR SKIN HAS DENT AT STA 500D + 17" BETWEEN STR 16L AND 17L.  REPAIRED FUSE EXTERIOR SKIN STR 16L AND 17L DENT PER SRM 53-00-01 REPAIR 3 PG 201-208.
